# SDR USAA2011090900012

- Difficulty date: August 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 55,524 hours, 36,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577484
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK IN FUSELAGE SKIN AT BS 727G, S23L-3 INCHES.  REPAIRED FUSELAGE SKIN AT BS 727G, S23L-3 INCHES IAW EA103316.
